ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 12MM; LAPAROSCOPE, GENERAL, & PLASTIC SURGERY
Back to Search Results |
| Model Number |
TB12LT |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances were identified.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our quality process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.If the product is received at a later date, the investigation will be updated as applicable.Attempts are being made to obtain additional information.To date, no additional information has been received.If the device or further details are received at a later date, a supplemental medwatch will be sent: please provide more details about ¿delayed the progress of the surgery¿, please confirm the total of minutes that the surgery was delayed.Were there any patient consequences? if yes, please describe.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during the surgery for treatment of adenocarcinoma of colon, "when the device was placed into the abdominal cavity with forceps for the patient, the sealing of the device fell into the abdominal cavity immediately." the doctor immediately suspended the surgery, first removed the sealing, which delayed the progress of the surgery, then changed to another device to complete the surgery.Patient consequence was not reported.No additional information could be provided.
Additional Manufacturer Narrative
(b)(4) date sent: 2/14/2022 h2: additional information received: please provide more details about ¿delayed the progress of the surgery,¿ please confirm the total of minutes that the surgery was delayed.Were there any patient consequences? if yes, please describe.-all answers above are unobtainable.Once there is any update, we will update the information.